# SDR Y2PA96102

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193US
- Make and model: Doug DC-9-15F
- Aircraft serial: 45828
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5912290502
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IND - FLT 23340 - DURING CRUISE, FL 350, THE OUTER PANE OF THE FLIGHT DECK FIRST OFFICER'S MAIN WINDOW CRACKED.  THE COMPANY OPERATION MANUAL PROCEDURES WERE FOLLOWED AND THE AIRCRAFT LANDED AT ITS ARRIVAL LOCATION (IND) WITHOUT INCIDENT. A MECHANIC WAS SENT FROM YIP TO IND TO INSPECT THE WINDOW.  IT WAS INSPECTED AND FOUND SAFE FOR A FERRY FLIGHT FROM IND TO YIP (UNPRESSURIZED, BELOW FL 100), WHERE THE WINDOW WAS REPLACED.  (X)
